# SDR MWEA00742

- Difficulty date: August 15, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 9957740
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND SHEAR TIE AT STATION 639 IS CRACKED AT THE END WHERE IT ATTACHES TO THE RIGHT DRAG ANGLE.  FABRICATED AND INSTALLED REPAIR ANGLES.  (M)
